# SDR MASA2012042034702

- Difficulty date: April 20, 2012
- Submitted: April 21, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 19,869 hours, 15,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFFT EXT EMERGENCY LIGHT INOP.  PLACED ON MEL.
